C.R. BARD, INC. (BASD) -3006260740 POWERPICC 3F SL SOLO MAX BARRIER PLUS KIT W/BIOPATCH, PROBE COVER & BELDAR; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported, picc was successfully placed.When rn went to flush the side port, saline was leaking out of the prn adapter.No other information was provided.
Event or Problem Description
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a leak was confirmed; however, the root cause could not be determined.The product returned for evaluation was a 3cg stylet with a t-lock assembly.Use residue was observed on the sample.The rubber septum on the t-lock was observed to be protruding from the clear, hard plastic.Microscopic inspection of the t-lock confirmed the septum was protruding from the clear plastic.The stylet was observed to be bent at an angle at the exit site of the septum.The exact cause of the rubber septum protruding from the plastic could not be determined.However, possible causes include excessive manipulation of the sample or over-pressurization of the t-lock.This complaint will be recorded for future trending and monitoring purposes.